# SDR CALA2019102981843

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35319
- Condition: Dented
- Location: Bs 1580-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-6037 AFT LOWER HALF OF FUSELAGE LEFT SIDE BETWEEN STA 1580 AND STA 1600 PROTRUDING DENT. MARKED CVC210-018 REF ST ENG N/R 0075751 REF. N/R#0075751 FOUND DENT OUT OF LIMITS. ACCOMPLISHED ZONE A C AT B REP. IAW 757 SRM#53-00-01 REPAIR 29.  INITIATE D DIP FOR HFEC AND DVI INSPECTIONS AT 25,000 FLIGHT CYCLES AFTER  REPAIR WITH REPEAT INSPECTIONS AT 6,000 FLIGHT CYCLE INTERVALS THEREAFTER. IAW B757 SRM #53-00-01 REPAIR 29 TABLE 206 P.212
